# SDR AALA201509309023

- Difficulty date: September 27, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 50,485 hours, 18,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM UPPER FLANGE AT FRAME 43, Y+1650.0 HAS CRACK FROM FASTENER HOLE TO EDGE OF FLANGE APPROX 1".  REPAIRED CRACK DAMAGE IAW EA 254857A & EO 5315Y066 PARA F FIG 5 - 8.
